Re: Black Henna Temporary Tattoo Nightmare(need advise)


[ Follow Ups ] [ Post Followup ] [ The Henna Page Forum ] [ FAQ ]

Posted by Catherine Cartwright-Jones on October 16, 2002 at 14:32:52:

In reply to: Black Henna Temporary Tattoo Nightmare(need advise) posted by Deborah Wilson on October 16, 2002 at 14:22:38:

She is very sensitive to PPD. That IS what's causing the problem.
I've heard from at least a dozen people with precisetly the same set
of problems.

Its possible that the recurrant problems are coming from her body
reacting to all the things in her environment that are chemically
similar to PPD and to which she's now sensitive (allergic). This can
be dyed clothing (particularly black) several perscription
medications, makeup, ... its a huge list.

Please get her to an allergist quickly so she can be advised of
everyting she must avoid for the rest of her life.


Please print out the paper below and hand it to every physician that
you contact about this. Most physicians are hooked into nexus/lexus
database, so if they don't know about PPD NOW, there's no excuse for
ignorance TOMORROW. They CAN retrieve these articles and read up!

I am concerned that pain she's experiencing ... but I am not a
physician so I can't make any determination. My best advice is to get
the information linked below into the hands of physicians and insist
they access those articles if they don't seem to know much on the topic.

 


Follow Ups


Post Followup

Name:   
E-Mail:   
Subject:   

Optional link URL:   
Link title:   
Optional image URL:   
   

[Home] [How] [Why] [What] [Where] [FAQ] [Forum] [Journal]

Served by ruboard 2.1.1; Copyright © 1998 by Andrew Maltsev.